Previous |  Up |  Next


Title: On the convergence in $\sigma$-algebras of point-sets (English)
Author: Novák, Josef
Author: Novotný, Miroslav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 3
Issue: 3
Year: 1953
Pages: 291-296
Summary lang: Russian
Category: math
MSC: 27.2X
idZBL: Zbl 0052.28304
idMR: MR0060572
DOI: 10.21136/CMJ.1953.100089
Date available: 2008-06-09T12:42:20Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_03-1953-3_6.pdf 1.091Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo